# SDR DALA1133350623

- Difficulty date: May 1, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME DENTED TWO PLACES STA 560 ABOVE STR 24L REJ SRM 53-00-07 REPAIR 5 IS NOT APPLICABLE AT STA 560 4/3/11.  COMPLIED WITH AT SAA IN SAT ON W/O 87238280001 N/R 173334.  ER/A 491547-14 REV ORIGINAL.
